# SDR TIMA20160227003

- Difficulty date: February 27, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Aircraft time: 23,470 hours, 35,888 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44K
- Part serial: 40600995
- Condition: Weak
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF, BOTH FUEL QTY INDICATORS SHOWED ZERO FUEL.  PILOT ELECTED TO RETURN TO TAKEOFF LOCATION.  TROUBLESHOOTING REVEALED A LOW VOLTAGE CONDITION DUE TO A WEAK ACFT BATTERY.
